# SDR SIMA200206509

- Difficulty date: February 14, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAME 20 WHICH EXCEEDED SRM LIMITS. FABRICATED DOUBLER ANGLE, A FILLER, AND PLATE.  WORK DONE IAW EMB 145 SRM 145/1142 CHAPTER 53 REV 17 53-21-10 PARA 2 AND STANDARD SRM PRACTICES.  (M)
